Alert archive / Mississippi / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 46, NWS Mobile, AL

May 21, 2010Greene County, Wayne County, Mississippi; Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at May 21, 2010, 5:30 PM CDT for Greene County, Wayne County, Mississippi; Washington County, Alabama. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2010, 5:30 PM CDT (22:30 UTC)
Expired
May 21, 2010, 6:30 PM CDT
In force
60 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Washington County, AL, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 95 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2010-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2010-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1818 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WUUS54 KMOB 212230
SVRMOB
ALC129-MSC041-153-212330-
/O.NEW.KMOB.SV.W.0046.100521T2230Z-100521T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
530 PM CDT FRI MAY 21 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...             
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...      
  WESTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 630 PM CDT

* AT 527 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND          
  DAMAGING WINDS NEAR 60 MPH.  THIS STORM WAS 4 MILES SOUTH OF CLARA 
  MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STATE LINE BY 615 PM CDT...
  YELLOW PINE BY 630 PM CDT...

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3160 8827 3123 8846 3146 8880 3164 8866
TIME...MOT...LOC 2229Z 294DEG 14KT 3152 8867

$$
1 follow-up statement
775 
WWUS54 KMOB 212318
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
618 PM CDT FRI MAY 21 2010

MSC153-212327-
/O.CAN.KMOB.SV.W.0046.000000T0000Z-100521T2330Z/
WAYNE MS-
618 PM CDT FRI MAY 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED SOUTHEAST INTO NORTHERN GREENE 
COUNTY MISSISSIPPI. 

LAT...LON 3140 8871 3144 8863 3144 8836 3123 8846
TIME...MOT...LOC 2317Z 306DEG 14KT 3139 8859

$$

ALC129-MSC041-212330-
/O.CON.KMOB.SV.W.0046.000000T0000Z-100521T2330Z/
WASHINGTON AL-GREENE MS-
618 PM CDT FRI MAY 21 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN GREENE AND WEST CENTRAL WASHINGTON COUNTIES...

AT 615 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS NEAR 60 MPH.  THIS STORM WAS 8 MILES WEST OF STATE 
LINE...MOVING SOUTHEAST AT 15 MPH.

TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER 
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3140 8871 3144 8863 3144 8836 3123 8846
TIME...MOT...LOC 2317Z 306DEG 14KT 3139 8859

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:49 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 21, 3:49 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CDT FRI MAY 21 2010

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)....REMOTELY SENSED AND
INSITU DATA ANALYSIS SHOWS AN MCS MOVING OVER THE NORTHERN PORTIONS
OF THE CWA APPEARS TO BE AN OFFSHOOT OF ANOTHER MOVING EAST OVER THE
TENNESSEE VALLEY EARLY TODAY. STRONG MESOSCALE DIVERGENCE WAS
INDICATED AT 300 MB WELL NORTH OF HERE PER RAOB DATA NORTH OF A WARM
FRONT LOCATED OVER CENTRAL AL. FROM LOUISIANA INTO SOUTHERN
ALABAMA...THERE ARE A SERIES OF MESOSCALE BOUNDARIES LEFT OVER FROM
CONVECTION YESTERDAY THAT WILL LEAVE PARTS OF THE NORTHEAST CWA A
BIT RAINY THIS EVENING AND TAPERING OFF BY MIDNIGHT. WILL HAVE  A
CHANCE OF RAIN FOR THIS EVENING HANGING OVER FROM CONVECTION AT
CLOSE QUARTERS TODAY. SLIGHT CHANCE OF RAIN SATURDAY. WILL LIKELY
SEE THE FORMATION OF LATE NIGHT FOG...ESPECIALLY IN AREAS THAT SEE
RAINFALL TODAY.

DEEP LAYER RIDGING WILL QUICKLY BUILD OVER THE REGION ON SATURDAY
AND A HIGH AMPLITUDE TROUGH WILL DEVELOP OVER THE ROCKIES. THIS
FEATURE PLACEMENT WILL BRING HOT AND DRY CONDITIONS THROUGH THE
WEEKEND. 1000-700 MB THICKNESS 1500 TO 1600M SUGGESTS HIGHS IN THE
LOW TO MID 90S INLAND AND MID TO UPPER 80S ALONG THE BEACHES ARE
QUITE LIKELY. DESPITE THE HOT TEMPERATURES THE STRONG RIDGE PLUS MID
LEVEL DRY AIR SUBSIDING ALONG THE 305K ISENTROPIC SURFACE WILL STUNT
CONVECTION. WARM AIR IS SHOWN ON FORECAST SOUNDINGS IN MID LEVELS SO
THE AIR WILL BE QUITE STABLE. IN ADDITION...THE BOUNDARY LAYER WILL
BE DEEPLY MIXED...WHICH WILL MITIGATE DEWPOINTS AND EFFECTIVELY
REDUCE MLCAPES. HIGH BOUNDARY LAYER HUMIDITY IN THE 60S COINCIDE
WITH THE HIGH POSITIVE (STABLE) LIFTED INDEX AND THE LOWER HUMIDITY
COINCIDES WITH NEGATIVE LIFTED INDEX. MEAN 1000-500 MB HUMIDITY WILL
BE IN THE 40S. GIVEN THIS WE WILL NOT INCLUDE ANY POPS IN THE
FORECAST THROUGH THE WEEKEND. WILL NOT RULE OUT AN ISOLATED STORM
ESPECIALLY ALONG THE SEABREEZE.

.LONG TERM...(MONDAY THROUGH THURSDAY) NO CHANGES. HOT DRY CONDITIONS
MONDAY AS AN UPPER RIDGE DOMINATES. MODELS PHASING BRINGING A
SUBTROPICAL SYSTEM IN THE PIEDMONT REGION TUESDAY THROUGH THURSDAY.
THIS SYSTEM IS REFLECTED AT 500 MB AS A CLOSED LOW WHICH WILL SERVE
TO LOWER HEIGHTS ACROSS OUR REGION AND SUPPORT A DAILY CHANCE OF
ISOLATED TO SCATTERED AFTERNOON CONVECTION TUE-THU. THE LOWER
HEIGHTS ALSO SUPPORT HIGHS IN THE UPPER 80S TO NEAR 90...SLIGHTLY
LOWER ALONG THE BEACHES. LOWS MILD AND HUMID, MID TO UPPER 60S WITH
LOWER 70S ALONG THE COAST.
77/BD

&&

.MARINE...A WEAK HIGH PRESSURE RIDGE WILL CONTINUE OVER THE
SOUTHEASTERN STATES AND THE NORTHEASTERN GULF OF MEXICO THROUGH THIS
WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. THIS WILL FAVOR A
CONTINUED LIGHT MOSTLY ONSHORE FLOW THROUGH THE PERIOD WITH LITTLE
CHANGE IN SEAS IS EXPECTED. SEAS NO MORE THAN 1 TO 2 FEET THROUGH
THE PERIOD...WITH SMOOTH TO LIGHT CHOP CONDITIONS ON AREA BAYS. A
WEAK TROUGH OF LOW PRESSURE LOOKS TO SET UP ALONG THE NORTHERN GULF
COAST LATE SUNDAY THROUGH TUESDAY...BUT THIS SHOULD NOT HAVE ANY
SIGNIFICANT AFFECTS ON THE MARINE AREA OTHER THAN INCREASE THE
CHANCES FOR ISOLATED SHOWERS AND THUNDERSTORMS OVER THE COASTAL
WATERS. 12/DS

&&

.AVIATION (18Z/00Z ISSUANCE)...VFR CONDITIONS PREVAIL THROUGH MOST
OF THE PERIOD ALONG THE COAST AT TAF SITES. FARTHER INLAND...PERIODS
OF IFR CIGS/VSBYS IN SCATTERED THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING. SOME OF THE STORMS OVER INTERIOR PORTIONS OF
SOUTHEAST MISSISSIPPI AND ESPECIALLY SOUTHWEST ALABAMA COULD BE
SEVERE...WITH LARGE HAIL AND BRIEF SFC WIND GUSTS IN EXCESS OF 55
KNOTS. THESE SHOWERS AND STORMS SHOULD DIMINISH BY AROUND 02Z/22.
PATCHY FOG THEN POSSIBLE OVERNIGHT...WITH VSBY'S EXPECTED TO BE IN
THE MVFR RANGE. 12/DS

&&

.FIRE WEATHER...NO CONCERNS AT THE MOMENT. SCATTERED AFTERNOON
SHOWERS AND THUNDERSTORMS NORTH OF INTERSTATE 10 THIS EVENING WITH
LESSENING COVERAGE FURTHER SOUTH. PATCHY FOG POSSIBLE EARLY SATURDAY
MORNING ESPECIALLY WHERE RAIN HAS FALLEN FRIDAY. FOR THE REST OF THE
WEEKEND...HOT AND DRY WEATHER BROUGHT ON BY A BUILDING HIGH.
AFTERNOON MIXING HEIGHTS VERY HIGH REACHING ALMOST 10000 FEET SUNDAY.
77/BD

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      68  92  68  93 /  20  00  05  05
PENSACOLA   71  90  71  92 /  20  05  05  05
DESTIN      73  87  73  88 /  10  05  05  05
EVERGREEN   65  94  64  95 /  40  05  05  05
WAYNESBORO  65  94  64  94 /  20  00  05  05
CAMDEN      65  94  65  95 /  30  00  05  05
CRESTVIEW   63  95  63  95 /  20  05  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 21, 5:00 AM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT FRI MAY 21 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-221100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

AS TEMPERATURES WARM INTO THE UPPER 80S AND LOWER 90S TODAY OVER THE
INTERIOR...A MOIST AIRMASS WILL BECOME MORE UNSTABLE...SUPPORTING A
CHANCE OF THUNDERSTORMS. THE BETTER CHANCES OF STORMS LOOK TO OCCUR
ALONG AND NORTH OF A LINE FROM WIGGINS MISSISSIPPI TO
CHATOM...EVERGREEN AND ANDALUSIA ALABAMA.

SOME OF THE STORMS WILL LIKELY BECOME STRONG...CAPABLE OF PRODUCING
SMALL HAIL AND BRIEF STRONG WIND GUSTS OF 35 TO 45 MPH. ALTHOUGH THE
RISK OF SEVERE WEATHER IS MINIMAL TO LOW...AN ISOLATED SEVERE STORM
CAN STILL OCCUR WITH THE MAIN THREAT BEING LOCALLY DAMAGING WIND
GUSTS. THUNDERSTORM ACTIVITY IS EXPECTED TO DIMINISH BY MID TO LATE
EVENING.

PATCHY LATE NIGHT FOG IS FORECAST TO FORM. SOME AREAS COULD SEE
VISIBILITIES BELOW A MILE...ESPECIALLY IN AREAS THAT RECEIVE
RAINFALL LATER TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE
WEATHER MAY BE REQUIRED ON AN ISOLATED BASIS THIS AFTERNOON AND
EARLY EVENING.

In the hours before

Special weather statement, May 21, 12:41 PM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1241 PM CDT FRI MAY 21 2010

ALZ052-061-MSZ076-211830-
UPPER MOBILE-WASHINGTON-GREENE-
INCLUDING THE CITIES OF...LEAKESVILLE AND CHATOM...
1241 PM CDT FRI MAY 21 2010

...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT
WASHINGTON...GREENE AND MOBILE COUNTIES...

AT 1232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS FROM 5 MILES NORTHEAST OF YELLOW
PINE TO 5 MILES NORTHWEST OF ROUNSAVILLE...MOVING NORTHEAST AT 20
MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
FRUITDALE...CHATOM...YARBO...LOPER...HEALING SPRINGS...VINEGAR BEND
AND MILLRY THROUGH 130 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, May 21, 2:31 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
231 PM CDT FRI MAY 21 2010

ALZ054-212000-
WILCOX-
231 PM CDT FRI MAY 21 2010

...A STRONG THUNDERSTORM WILL AFFECT WILCOX COUNTY...

AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF LOWER PEACH TREE...MOVING
NORTHEAST AT 25 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
LOWER PEACH TREE...SUNNY SOUTH...PINE HILL...SHEPPARD...COY...YELLOW
BLUFF AND COAL BLUFF THROUGH 300 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL UP TO THE SIZE OF
NICKELS...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH.
Special weather statement, May 21, 3:58 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
358 PM CDT FRI MAY 21 2010

ALZ051-053-212145-
CLARKE-CHOCTAW-
358 PM CDT FRI MAY 21 2010

...A STRONG THUNDERSTORM WILL AFFECT CLARKE AND CHOCTAW COUNTIES...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHAPPEL HILL...MOVING EAST AT 30 MPH.
ANOTHER THUNDERSTORM WAS JUST TO THE NORTH 10 MILES EAST OF BUTLER.

THE CHAPPEL HILL THUNDERSTORM WILL AFFECT AREAS IN AND
AROUND...ARARAT...WOODS BLUFF...MORVIN...HOLTAMVILLE AND OPINE
THROUGH 445 PM CDT. THE THUNDERSTORM EAST OF BUTLER WILL MOVE EAST
OUT OF THE COUNTY BY 420 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS BETWEEN 45 AND 55 MPH. WINDS THIS STRONG
COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER
MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME
OR BUILDING UNTIL THE STORM HAS PASSED.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN ALABAMA.
Local storm report, May 21, 5:04 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
504 PM CDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             WEST BEND               31.82N 88.13W
05/21/2010  M1.75 INCH       CLARKE             AL   FIRE DEPT/RESCUE

&&

JG
Local storm report, May 21, 5:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
525 PM CDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FUNNEL CLOUD     7 E COFFEEVILLE         31.76N 87.97W
05/21/2010                   CLARKE             AL   LAW ENFORCEMENT

&&

JG
Local storm report, May 21, 5:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
526 PM CDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             3 E COFFEEVILLE         31.76N 88.04W
05/21/2010  M1.00 INCH       CLARKE             AL   PUBLIC

&&

JG

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 10:12 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne33 min
May 20, 10:48 PM CDTFlash Flood WarningMOBGreene, Perry, Wayne117 min
May 21, 5:42 PM CDTTornado WarningMOBGreene, Wayne31 min
May 21, 6:31 PM CDTSevere Thunderstorm WarningMOBGreene59 min
May 21, 1:22 PM CDTSevere Thunderstorm WarningMOBMobile, Washington23 min
May 21, 3:14 PM CDTSevere Thunderstorm WarningMOBChoctaw30 min
May 21, 4:03 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke57 min
May 21, 4:31 PM CDTTornado WarningMOBChoctaw, Clarke44 min
May 21, 4:54 PM CDTSevere Thunderstorm WarningMOBClarke36 min
May 21, 5:04 PM CDTTornado WarningMOBClarke41 min
May 21, 5:31 PM CDTSevere Thunderstorm WarningMOBClarke59 min
May 21, 5:58 PM CDTTornado WarningMOBClarke24 min
May 21, 6:17 PM CDTTornado WarningMOBClarke, Washington43 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2010Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.